EconPapers    
Economics at your fingertips  
 

Determinants of neonatal mortality rates in the U.S.: A reduced form model

Hope Corman and Michael Grossman

Journal of Health Economics, 1985, vol. 4, issue 3, 213-236

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (49)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6296(85)90030-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Determinants of Neonatal Mortality Rates in the U.S.: A Reduced Form Model (1984) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jhecon:v:4:y:1985:i:3:p:213-236

Access Statistics for this article

Journal of Health Economics is currently edited by J. P. Newhouse, A. J. Culyer, R. Frank, K. Claxton and T. McGuire

More articles in Journal of Health Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jhecon:v:4:y:1985:i:3:p:213-236